Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Corrigendum to: ``On Hausdorff dimension of recurrent net fractals'' [Proc. Amer. Math. Soc. 116 (1992), no. 2, 389-400; MR1094507 (92m:58079)]


Author: Sergio Stella
Journal: Proc. Amer. Math. Soc. 121 (1994), 1309-1311
MSC: Primary 58F12; Secondary 28A78
Original Article: Proc. Amer. Math. Soc. 116 (1992), 389-400.
MathSciNet review: 1224620
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F12, 28A78

Retrieve articles in all journals with MSC: 58F12, 28A78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1224620-7
PII: S 0002-9939(1994)1224620-7
Article copyright: © Copyright 1994 American Mathematical Society